# SDR ERAA059959

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292EH
- Make and model: Bolkms BO105S
- Aircraft serial: S843
- System (JASC): 2910 · Hydraulic System, Main
- Part: B Nut
- Part number: E6886430062
- Condition: Damaged
- Location: Hydraulic Sys
- Part time: 512 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-NUT SAFETY WIRE HOLE TORN OUT DUE TO B-NUT MATERIAL BEING SOFT.
